# SDR 98ZZZX2046

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4621M
- Make and model: Beech 58
- Aircraft serial: TH919
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Condition: Broken
- Location: Lt Gyro Pressure
- Part time: 120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING AIRCRAFT BEFORE AN ANNUAL INSPECTION, NOTED THE LT GYRO PRESSURE WAS LOW.  THE OWNER MENTIONED THE PRESSURE REGULATOR NEEDED TO BE ADJUSTED.  INSPECTION OF THE PRESSURE SYSTEM FILTERS FOUND THE IN-LINE GYRO PRESSURE FILTER HAD A PIECE OF THE BODY OF THE FILTER MISSING AND THE NACELLE WAS COVERED WITH CARBON SOOT.  THE FILTER IS CLAMPED WITH AN ADEL CLAMP AND IT APPEARED THE CLAMP HAD STARTED THE CRACKS IN THE FILTER BODY AND THE PUMP PRESSURE HAD BLOWN OUT THE MISSING PIECE.
